MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. ALINITY M RESP-4-PLEX AMP KIT; REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID

ABBOTT MOLECULAR, INC. ALINITY M RESP-4-PLEX AMP KIT; REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Catalog Number 09N79-096
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is in process.A follow-up report will be submitted when the investigation is complete.Additional mdr submitted for the additional run date: 3005248192-2026-00036 16-mar-2026.
 
Event or Problem Description
The customer reported two (02) false positive results for the rsv target on the alinity m resp-4-plex amp kit.Patient 1: sample id (sid): (b)(6) was processed on 16-mar-2026 and resulted as rsv positive with a cycle threshold (ct) value of 39.11.Repeat testing on the cepheid platform produced a not detected result for rsv.Patient 2 (15-month old patient): sid: (b)(6) was processed on 10-mar-2026 and resulted as rsv positive with a ct value of 39.10.Repeat testing on the cepheid platform produced a not detected result.The specimen type was a nasopharyngeal (np) swab collected in bd universal viral transport (uvt).Repeat testing was performed using the original sample tube.At the customer site for multiplex assays if two or more targets return a positive result, the sample is retested on another platform.There was no report of impact to patient management.

Brand Name
ALINITY M RESP-4-PLEX AMP KIT
Common Device Name
REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
albert chianello
1300 e. touhy ave.
des plaines, IL 60018-3315
2242064064
MDR Report Key24840566
Report Number3005248192-2026-00037
Device Sequence Number9928185
Product Code QJR
UDI-Device Identifier00884999049390
UDI-Public(01)00884999049390(10)444189(17)261120(240)09N79-096
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09N79-096
Device Lot Number444189
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 MO
Patient SexUnknown